Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Austin/San Antonio, TX

April 1, 2017Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 1, 2017, 11:43 PM CDT for Val Verde County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2017, 11:43 PM CDT (04:43 UTC)
Expired
Apr 2, 2017, 12:30 AM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 114 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 11:47 PM CDTHAIL 1.5Seminole Canyon State P, TXPICTURE OF PING PONG BALL SIZED HAIL FROM SEMINOLE CANYON STATE PARK. REPORT VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 10:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 4.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2447 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS54 KEWX 020443
SVREWX
TXC465-020530-
/O.NEW.KEWX.SV.W.0043.170402T0443Z-170402T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1143 PM CDT SAT APR 1 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Val Verde County in south central Texas...

* Until 1230 AM CDT

* At 1142 PM CDT, a severe thunderstorm was located over Seminole
  Canyon State Park, or 8 miles west of Comstock, moving northeast at
  20 mph.

  HAZARD...Golf ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Comstock, Shumla, and Seminole Canyon State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

If on or near the northern end of Lake Amistad, get away from the 
water and move indoors or inside a vehicle. Remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 3001 10136 2983 10100 2960 10124 2963 10126
      2962 10128 2963 10130 2966 10131 2966 10137
      2970 10137 2971 10140 2973 10139 2975 10142
      2977 10140 2976 10143
TIME...MOT...LOC 0442Z 207DEG 19KT 2972 10130 

HAIL...1.75IN
WIND...<50MPH
 
$$
1 follow-up statement
775 
WWUS54 KEWX 020506
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1206 AM CDT SUN APR 2 2017

TXC465-020530-
/O.CON.KEWX.SV.W.0043.000000T0000Z-170402T0530Z/
Val Verde TX-
1206 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL VAL VERDE COUNTY...

At 1204 AM CDT, a severe thunderstorm was located 10 miles east of
Shumla, or 10 miles northwest of Comstock, moving northeast at 20
mph.

HAZARD...Golf ball size hail. 

SOURCE...Trained weather spotters reported one and half inch hail 
         at Seminole Canyon State Park. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Comstock, Shumla, and Seminole Canyon State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

If on or near the northern end of Lake Amistad, get away from the 
water and move indoors or inside a vehicle. remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 3001 10136 2983 10100 2960 10124 2963 10126
      2962 10128 2963 10130 2966 10131 2966 10137
      2970 10137 2971 10140 2973 10139 2975 10142
      2977 10140 2976 10143
TIME...MOT...LOC 0504Z 207DEG 19KT 2983 10124 

HAIL...1.75IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 10:40 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 1, 10:40 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1040 PM CDT Sat Apr 1 2017

.UPDATE...
Tornado Watch has been issued for portions of the southern Edwards
Plateau and Rio Grande through 6 AM.

&&

.PREV DISCUSSION... /ISSUED 911 PM CDT Sat Apr 1 2017/

UPDATE...
A vorticity maximum is noted on water vapor rotating through the
base of the upper level low across northwest Mexico this evening.
Flow through the lowest 4k feet off DFX radar has backed east-southeast
and increased to 20-30 kts. This will continue to increase through
the late evening and as deeper large scale forcing approaches should
see a quick expansion in coverage of storms across Val Verde County
03Z-06Z. Already some indications of this starting just across the
border. The storms should expand further in coverage across the
southern Edwards Plateau and Rio Grande 06Z-09Z. Initially discrete
storms could yield a large hail risk however as a northeast to
southwest oriented cold front enters the area from the north could
see storms training parallel to the front. After coordination with
WPC feel there is enough threat to warrant locally heavy rainfall
mention late this evening and into portions of the overnight across
the far western CWA.

No changes this evening to the forecast thinking for Sunday morning
farther east across the Hill Country and eventually along and east of
I-35. This area will remain in a favorable location for some storms
to produce large hail and damaging straight-line winds. An isolated
tornado threat will also exist.

PREV DISCUSSION... /ISSUED 658 PM CDT Sat Apr 1 2017/

AVIATION...
All airports are VFR except for SSF which MVFR. This may only be
temporary and they may be up and down for the next few hours. MVFR
CIGs will settle over the Austin and San Antonio areas by around 03Z.
Showers will develop around 06Z in the Austin and San Antonio areas.
Thunderstorms will develop out west and DRT will see TSRA by around
07Z. Thunderstorms will move into Austin and San Antonio Sunday
morning. Scattered storms will last into the afternoon. When the
storms clear CIGs will improve to VFR and winds will shift to the
southwest to west.

PREV DISCUSSION... /ISSUED 419 PM CDT Sat Apr 1 2017/

SHORT TERM (Tonight through Sunday Night)...
Low clouds are beginning to lift southwest of a Fredericksburg to
New Braunfels to Cuero line to allow temperatures to generally warm
up into the 80s with lower 90s later this afternoon in the Rio Grande
Plains. Significant dry slotting from the southwest evident on water
vapor imagery is contributing to this and will likely allow clouds to
break up a bit more over the rest of the area later this afternoon
except for possibly northern portions of the Hill Country. Shallow
convective showers are forming along the Escarpment between San
Antonio and Austin between areas with relatively clear skies to the
west and overcast skies to the east, and these should continue over
through the early evening hours. A few hi-res models show a stronger
cell or two, but model soundings continue to predict an inversion at
700 mb that is quite a bit weaker than that observed on aircraft
soundings at AUS and SAT. Although dry air aloft will steepen lapse
rates, slightly drier air moving into the midlevels will make it that
much harder to overcome the cap at 700 mb. Thus, deeper convection
this afternoon is unlikely given the lack of a clear surface trigger
or shortwave aloft, but any cell that makes it past the cap will
have sufficient shear and instability to support severe storms.

Strong to severe thunderstorms are expected to develop just over the
border in Mexico west of Del Rio around Midnight as a lead shortwave
rotates ahead of the broader positively-tilted trough west of Big
Bend and the synoptic cold front moves into the region. The initial
storm mode should be supercellular given shear values in excess of
40-50 knots, so the damaging winds and hail will be the main threats
overnight, but a tornado cannot be ruled out with SRH values around
100 m^2/s^2 that could be locally enhanced depending on how the storm
interacts with the environment. A steady feed of low-level moisture
supplied by a 20-30 knot southeasterly LLJ will support low LCLs that
could also increase this threat. This LLJ will also help provide a
brief window for locally heavy rainfall after Midnight in the Edwards
Plateau and Rio Grande Plains until the cold front approaches and the
system begins to become cold pool dominated by 7 am. A few instances
of flash flooding may be possible due to terrain and rainfall totals
up to 3 inches in isolated areas, but not widespread enough or long
enough to issue a watch at the current moment. These cells should
transition to a more linear system moving from west to east along the
front by sunrise.

Ahead of this line, scattered showers should be ongoing across the
rest of the region beneath a weak cap with isentropic ascent and an
increasing LLJ out of the S-SE. Deeper cells should begin to develop
by sunrise as the cap erodes much earlier than normal near the I-35
corridor north of San Antonio as the larger-scale forcing and height
falls associated with an upper level trough ejecting out of Mexico
approaches the Rio Grande Plains. This trough will be transitioning
from a positive to more negative tilt that will increase diffluence
aloft for areas mainly along and east of I-35 for the morning and
afternoon hours on Sunday. Shear values in excess of 50 knots with
abundant CAPE increasing from ~1500 J/kg towards possibly 4000 J/kg
by Noon with steepening lapse rates aloft will support strong
supercells capable of producing large hail and damaging winds. Very
low LCLs and SRH values increasing towards 250-300 m^2/s^2 provide
strong support for tornadic supercells (possibly strong tornadoes)
tomorrow morning into the afternoon hours for our eastern counties.
If the line merges with these cells, we could see some instances of
QLCS mergers, but some hi-res models are trending towards weakening
this line with fewer, but more significant supercells most likely
caused by significant dry air moving in at midlevels. It is hard to
tell which scenario will play out at this point, but the general
threats would remain the same and most models show that the tornado
and significant severe threat should end by early or mid-afternoon
for the I-35 corridor and by 6 pm for our eastern counties.

Given the significant nature of the severe weather threat expected
for tomorrow, potential for dry slotting, and a marginal threat of
locally heavy rainfall for our northern counties, we have elected to
not issue any watch for flash flooding for now. Global and hi-res
models continue to indicate that some additional showers and
thunderstorms will develop as the upper low passes over the region or
just to our north tomorrow evening. The main threat with these
storms would be small or large hail, but not tornadoes or locally
heavy rainfall. Skies should begin to clear behind this system to set
up a nice Monday.

LONG TERM (Monday through Saturday)...
Next week should be dry and very nice behind this strong system with
southwest flow continuing aloft for Monday and Tuesday and highs in
the 80s and potentially lower 90s in the Rio Grande Plains. This dry
air mass will cause elevated fire weather concerns for spots over the
Rio Grande Plains that do not receive wetting rains in the next 24
hours, but this should just be our southwestern most counties. A
weak front will move through Tuesday evening into Wednesday to
further dry and cool the area out back closer to normal temperatures
before a gradual warmup begins later next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  78  57  84  60 /  50  80  30   0   0
Austin Bergstrom Intl Airport  68  78  56  84  57 /  50  80  30   0   0
New Braunfels Muni Airport     68  78  55  84  57 /  50  80  30   0   0
Burnet Muni Airport            64  72  53  81  56 /  50  80  30   0   0
Del Rio Intl Airport           66  73  54  87  58 /  80  60  -    0   0
Georgetown Muni Airport        66  75  56  82  57 /  50  80  40   0   0
Hondo Muni Airport             68  81  53  85  56 /  50  70  20   0   0
San Marcos Muni Airport        68  79  55  84  57 /  50  80  30   0   0
La Grange - Fayette Regional   70  80  57  82  59 /  40  80  30   0   0
San Antonio Intl Airport       68  80  56  85  59 /  50  80  20   0   0
Stinson Muni Airport           69  81  55  85  58 /  50  70  20   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...Runyen
Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 1, 6:06 AM CDT, 17 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
606 AM CDT Sat Apr 1 2017

TXZ171>173-183>194-202>209-217>225-228-021115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
606 AM CDT Sat Apr 1 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Shower and thunderstorm activity will be on the increase this
afternoon. There is a low chance of a strong storm or two this
afternoon for areas west of an Eagle Pass to Burnet line. The
chance for severe weather, including large hail, damaging winds
and an isolated tornado will begin to take shape late this evening
across the Rio Grande plains and southern Edwards plateau.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An active weather pattern is expected across all of south central
Texas on Sunday. Initially, the most active weather will be across
the southern Edwards Plateau as a line of storms begins to
organize. As this line of storms strengthens and moves east across
the Hill Country and I-35 corridor through midday, a combination
of large hail, damaging winds and locally heavy rainfall can be
expected. In addition, an isolated tornado can not be ruled out.
As this line of storms approaches the I-35 corridor Sunday
morning, the threat for tornadoes will increase. In addition,
rainfall amounts of 1 to 3 inches could bring the potential for
localized flooding, especially across those areas that had heavy
rains earlier in the week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Special weather statement, Apr 1, 7:35 PM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
735 PM CDT SAT APR 1 2017

TXZ183-020115-
Val Verde TX-
735 PM CDT SAT APR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 815 PM CDT...

At 734 PM CDT, Doppler radar was tracking a strong thunderstorm near
Langtry, moving northeast at 50 mph. This storm is still in Mexico,
but will cross the river within the next few minutes.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Langtry, Juno, and Shumla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3028 10144 3018 10107 2971 10140 2973 10139
      2975 10142 2977 10140 2975 10144 2979 10146
      2976 10151 2976 10154 2980 10154 2981 10155
      2980 10157 2977 10158 2977 10161
TIME...MOT...LOC 0034Z 205DEG 43KT 2977 10150
Special weather statement, Apr 1, 7:38 PM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
738 PM CDT SAT APR 1 2017

TXZ183-020115-
Val Verde TX-
738 PM CDT SAT APR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 815 PM CDT...

At 736 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Box Canyon-Amistad, or 8 miles southwest of
Comstock, moving northeast at 60 mph. This storm is still in Mexico,
but will cross the river within the next few minutes.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Comstock, Box Canyon-Amistad, Bakers Crossing, and Devils River
State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3016 10105 3005 10075 2951 10117 2952 10120
      2952 10125 2954 10126 2957 10124 2962 10125
      2963 10127 2958 10128 2958 10131 2961 10131
      2965 10130 2966 10133
TIME...MOT...LOC 0036Z 208DEG 51KT 2958 10126
Local storm report, Apr 1, 11:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT SAT APR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             4 SE COMSTOCK           29.64N 101.13W
04/01/2017  E1.75 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            BORDER PATROL RELAYED A REPORT THROUGH LAUGHLIN AFB OF
            HAIL UP TO THE SIZE OF GOLF BALLS

&&

TREEWX

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:02 AM CDTRiver Flood WarningEWXVal Verde19 hr
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:11 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala64 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 8:58 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Hays, Travis47 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson58 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min
Apr 2, 12:09 PM CDTRiver Flood WarningEWXKerr20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.